# SDR 2007UALA03392

- Difficulty date: August 26, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N335UA
- Make and model: Boeing 737322
- Aircraft serial: 24230
- Aircraft time: 55,152 hours, 29,880 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2565 · Escape Slide
- Part: Sleeve
- Condition: Torn
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EVAC SLIDE GIRT BAR NYLON SLEEVE TORN.  REMOVED & REPLACED SLIDE ASSEMBLY.  REMOVED SAFETY PIN  FROM BOTTLE AND STOWED.
